# SDR 0400206302

- Difficulty date: February 8, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 62,829 hours, 8,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT AND RIGHT SIDE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPAIRED LIGHTS.  OPERATIONAL CHECK GOOD.
